Couldn't find what you looking for?

TRY OUR SEARCH!

I suffer from strong headaches for years now, but it's been a year almost I have been using some opium painkillers to relive the pain. And though it helped with the pain I now think that opium painkillers are devil's creation! I think I got addicted and can't make through the day without it anymore. Could someone tell me about opium painkillers side effects and how I could stop using them? I usually take vicodin.

Loading...

That's for sure opiate painkillers are devil's creation! And when you use it you better use it on the right way otherwise you risk facing with serious health condition. I used to take opium painkillers for my back pain and headaches I used to have. The thing is that I have noticed that only after two weeks of taking opium painkillers including vicodin also I was about to get addicted. So my doc has explained to me everything about how the opiate painkillers should be used. Anyway if you take vicodin for a prolonged period of time you risk getting some gastro problems, you might get some serious stomach problems, but besides this also psychotic situations are very possible. So you better reconsider the real facts about using opiate in sense of their possible bad impact on your organism and therefore your health. I think it would be better to try again with acetaminophens such as ibuprofen or aspirin and try to mix them with some antidepressant just to avoid possible depression that usually is common in person with persistent pain.
Reply

Loading...

I have been on Vicodin for about 2 years - it started gradually and then became a bad habit. Three weeks ago I mentioned to a concerned friend that I would not hurt myself on them. A week after that I woke in the middle of the night vomiting with extreme stomach cramps. When the pain didnt subside and when I realized I couldnt keep anything down I went to the hospital. Four days in the hospital and they finally came up with the cause; the years of vicodin abuse paralized the nerve which tells my stomach to digest. They say it can take up to four monthes to start working again or if it ever does. If I continue to take the vicodin the food in my stomach will continue to rot. For all of the vicodin users just be careful and smart because it does and will cause serious damage
Reply

Loading...